# SDR 98ZZZX1532

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262
- Condition: Failed
- Location: Oil Press/Temp
- Part time: 496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE INDICATOR READS ABOVE RED LINE AND READS 40 PSI WITH POWER OFF.  REMOVED AND SENT FOR OVERHAUL.  SUBMITTER CONTROL NR 98-4-3.
